# SDR SIMA9700761

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Failed
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4370 - EMERGENCY EXIT FLOOR LIGHT INOP AT SEAT 8A.  REPLACED FUSE 73LN UNDER FLOOR ZONE 140 (BELOW SEATS 4A/6A).  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
